# SDR SWAA2013012912095

- Difficulty date: January 11, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER UPPER FLANGE BS 1011 STR 7L.  REMOVED AND REPLACED STRINGER BS 1011 S-7L PER SRM 51-40-02-0G-0, DRW 65-52788, SRM 51-40-05-0G-0, SRM 51-20-01-0G-0, SOPM 20-41-02.
